# SDR DL72L990275

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 656233513
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING MLG SUPPORT BEAM, LT AFT ATTACH LUG, REPAIR FOR CORRODED LUG.  THE AFT ATTACH LUG OF THE LT MLG SUPPORT BEAM WAS FOUND CORRODED.  THE CORROSION WAS REMOVED BY OVERSIZING THE LUG HOLE BORE AND SPOTFACING THE SURFACE OF THE LUG.  THE LUG WAS REPAIRED BY INSTALLING AN OVERSIZE FLANGED BUSHING.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366623-14.
